Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Cardboard taste in mouth and stomach cramps, taking Omeprazole for acid reflux

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1483 Questions
Question
cardboard taste in mouth and stomach cramps
Posted Sat, 28 Apr 2012 in GERD
 
 
Answered by Dr. Ashish Mittal 24 minutes later
Hello,

Thanks for your query.

I appreciate your efforts for medical consultation here.

From your information it appears that you have gastric acidity. Acidity problem can lead to above symptoms. Treatment of acidity will resolve these symptoms.

I need following information to help you better:
•     Reason for treatment with omeprazole
•     Duration of treatment with omeprazole
•     Presence of anxiety symptoms
•     Color of stools
•     Any history of passing worm in stool

Anticipating your response.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Cardboard taste in mouth and stomach cramps, taking Omeprazole for acid reflux 44 minutes later
omeprozole was 28 days supply for acid reflux do get bit anxious normal colour stools no history of any worm
 
 
Answered by Dr. Ashish Mittal 9 hours later
Hello,
Thanks for the follow up.

As there is no history of change in stool color and worms then your symptoms are due to acid reflux.

Your anxiety may also related to acidity if it started after acid reflux, but if anxiety remain after control of acid reflux, you may need treatment for this, as anxiety may lead to abdominal discomfort and dryness of mouth.

Currently your treatment is in right direction and continue omeprazole.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

Related Drugs/Medications

Related Treatment/Therapy

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions